# SDR 2000UALA00402

- Difficulty date: July 6, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N602UA
- Make and model: Boeing 767222
- Aircraft serial: 21863
- Aircraft time: 66,397 hours, 16,808 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Row 16
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LT AISLE INTERMITTENTLY FLASHES ON AND OFF BY ITSELF.  *S/D*  REPLACED EEL BATTERY PACK AT ROW 16AB.  LIGHTS TEST OK AND NO MOREFLASHING.
